# SDR SIMA2011

- Difficulty date: July 19, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S53678001201
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND RIGHT OUTBOARD SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED SEAT TRACK IAW EO E9-5300-013.  (M)
